# SDR HEEA966840

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104800
- Condition: Fluctuates
- Location: Radar Alt
- Component: KRA405
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE FLUCTUATES. REPLACED RESISTOR R518,R519,R534 AND R260 TO INCORPORATE MOD 10 AS PER KING SERVICE BULLETIN KRA-405-10.  BENCH CHECK GOOD.
